MathSciNet Relay Station
MathSciNet bibliographic data
MR2215601 (2007c:76008) 76B03 (35B45 35Q35 76D03 86A05)
Chae, Dongho On the regularity conditions for the dissipative quasi-geostrophic equations. SIAM J. Math. Anal. 37 (2006), no. 5, 1649–1656 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement